# SDR AUS20030879

- Difficulty date: August 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Regulator
- Part number: 642336
- Condition: Fod
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL PRESSURE REGULATOR CONTAMINATED WITH FOD BETWEEN PLUNGER AND SEAT.  LOSS OF ENGINE OIL PRESSURE.
